Alert archive / New Jersey / Winter Weather Advisories in 2007

Winter Weather Advisory 4, NWS Philadelphia/Mount Holly

February 14, 20074 states

NWS Philadelphia/Mount Holly issued this winter weather advisory at Feb 14, 2007, 10:27 AM EST for 4 states. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2007, 10:27 AM EST (15:27 UTC)
Expired
Feb 14, 2007, 4:15 PM EST
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly

Counties New Castle County, DE, Cecil County, MD, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Salem County, NJ, Somerset County, NJ, Berks County, PA, Delaware County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 60 km from the middle of the area, began a volume at 15:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 3.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2007-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2007-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 749 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
422 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
749 m²/s²
0-3 km storm-relative helicity
1100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KPHI 141527
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1027 AM EST WED FEB 14 2007

DEZ001-MDZ008-NJZ008>010-012-015>019-PAZ067>071-142330-
/O.EXP.KPHI.IS.W.0001.000000T0000Z-070214T1500Z/
/O.NEW.KPHI.WW.Y.0004.070214T1527Z-070215T0000Z/
NEW CASTLE-CECIL-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-
BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA
1027 AM EST WED FEB 14 2007

...ICE STORM WARNING HAS EXPIRED...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS
EVENING. THE ICE STORM WARNING IS NO LONGER IN EFFECT. 

A LIGHT SNOW OR SLET HAS BEEN FALLING AND WILL CONTINUE FOR ANOTHER
COUPLE OF HOURS AND MAY AFFECT THE EVENING RUSH HOUR AS ICE
CONTINUES ON UNTREATED ROADS. 

WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

MDZ012-NJZ013-141630-
/O.EXP.KPHI.IS.W.0001.000000T0000Z-070214T1500Z/
KENT MD-WESTERN MONMOUTH-
INCLUDING THE CITIES OF...CHESTERTOWN...FREEHOLD
1027 AM EST WED FEB 14 2007

...ICE STORM WARNING HAS EXPIRED...

THE ICE STORM WARNING IS NO LONGER IN EFFECT. 

THE STEADY FREEZING RAIN HAS ENDED BUT SOME LIGHT SNOW OR SLEET IS
STILL FALLING SO PLEASE CONTINUE TO USE EXTREME CAUTION.




$$

NJZ001-PAZ054-055-142330-
/O.CON.KPHI.WS.W.0001.000000T0000Z-070215T0000Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
1027 AM EST WED FEB 14 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

DANGEROUS DRIVING CONDITIONS ARE EXPECTED THROUGH THE MORNING
COMMUTE. PLEASE DO NOT DRIVE THIS MORNING UNLESS IT IS NECESSARY.
IF YOU MUST DRIVE...PLEASE DRIVE VERY CAREFULLY.

IF YOU HAVE AN ALL HAZARDS WEATHER RADIO... PLEASE MAKE SURE IT
IS IN WORKING ORDER WITH BATTERIES IN THE EVENT ADDITIONAL
WARNINGS ARE ISSUED.

AS THE STORM MOVES UP OVER CANADAS MARITIME PROVINCES TONIGHT
AND THURSDAY...IT IS EXPECTED TO PULL MORE ARCTIC AIR DOWN INTO
OUR REGION FOR THE END OF THE WEEK.

$$

NJZ007-PAZ060>062-141700-
/O.CON.KPHI.WS.W.0001.000000T0000Z-070214T1700Z/
WARREN-BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...WASHINGTON...READING...ALLENTOWN...
BETHLEHEM...EASTON
1027 AM EST WED FEB 14 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. 

DANGEROUS DRIVING CONDITIONS ARE EXPECTED THROUGH THE MORNING
COMMUTE. PLEASE DO NOT DRIVE THIS MORNING UNLESS IT IS NECESSARY.
IF YOU MUST DRIVE...PLEASE DRIVE VERY CAREFULLY.

IF YOU HAVE AN ALL HAZARDS WEATHER RADIO...PLEASE MAKE SURE IT IS
IN WORKING ORDER WITH BATTERIES IN THE EVENT ADDITIONAL WARNINGS
ARE ISSUED TONIGHT.

AS THE STORM MOVES UP OVER CANADAS MARITIME PROVINCES TONIGHT
AND THURSDAY...IT IS EXPECTED TO PULL MORE ARCTIC AIR DOWN INTO
OUR REGION FOR THE END OF THE WEEK.

$$

EBERWINE
3 follow-up statements
000 
WWUS41 KPHI 141648
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1148 AM EST WED FEB 14 2007

PAZ060-141800-
/O.CAN.KPHI.WS.W.0001.000000T0000Z-070214T1700Z/
BERKS-
INCLUDING THE CITY OF...READING
1148 AM EST WED FEB 14 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
WINTER STORM WARNING. 

THE HEAVIER FROZEN PRECIPITATION HAS MOVE OUT OF THE COUNTY
ALTHOUGH SOME LIGHT SNOW OR SLEET MAY CONTINUE FOR AN HOUR OR SO.

PLEASE CONTINUE TO USE EXTREME CAUTION DRIVING THIS AFTERNOON.

$$

NJZ007-PAZ061-062-150000-
/O.EXT.KPHI.WS.W.0001.000000T0000Z-070215T0000Z/
WARREN-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...WASHINGTON...ALLENTOWN...BETHLEHEM...
EASTON
1148 AM EST WED FEB 14 2007

...WINTER STORM WARNING NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

 
A COMBINATION OF SLEET AND FREEZING RAIN WITH SNOW WILL CONTINUE
FOR THE NEXT SEVERAL HOURS BEYOND THE RUSH HOUR. 

DANGEROUS DRIVING CONDITIONS ARE EXPECTED THROUGH THE EVENING
HOURS.  
 
THE PRECIPITATION WILL BE ENDING THIS EVENING AND IT WILL TURN
COLD WITH GUSTY NORTHWEST WINDS. 



$$

NJZ001-PAZ054-055-150000-
/O.CON.KPHI.WS.W.0001.000000T0000Z-070215T0000Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
1148 AM EST WED FEB 14 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A COMBINATION OF SLEET AND FREEZING RAIN WITH SNOW WILL CONTINUE
FOR THE NEXT SEVERAL HOURS BEYOND THE RUSH HOUR. 

DANGEROUS DRIVING CONDITIONS ARE EXPECTED THROUGH THE EVENING
HOURS.  
 
THE PRECIPITATION WILL BE ENDING THIS EVENING AND IT WILL TURN
COLD WITH GUSTY NORTHWEST WINDS. 
 


$$

DEZ001-MDZ008-NJZ008>010-012-015>019-PAZ067>071-150000-
/O.CON.KPHI.WW.Y.0004.000000T0000Z-070215T0000Z/
NEW CASTLE-CECIL-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-
BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA
1148 AM EST WED FEB 14 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A LIGHT SNOW OR SLET HAS BEEN FALLING AND WILL CONTINUE FOR
ANOTHER COUPLE OF HOURS AND MAY AFFECT THE EVENING RUSH HOUR AS
ICE CONTINUES ON UNTREATED ROADS.

WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

EBERWINE
000 
WWUS41 KPHI 141759
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1259 PM EST WED FEB 14 2007

DEZ001-MDZ008-NJZ016>019-141900-
/O.CAN.KPHI.WW.Y.0004.000000T0000Z-070215T0000Z/
NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY
1259 PM EST WED FEB 14 2007

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELED THE
WINTER WEATHER ADVISORY. 

THE MIXED FROZEN PRECIPITATION HAS ENDED BUT SOME LIGHT SNOW
SHOWERS WILL CONTINUE OFF AN ON THIS EVENING. 

$$

NJZ007-PAZ061-062-150000-
/O.CON.KPHI.WS.W.0001.000000T0000Z-070215T0000Z/
WARREN-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...WASHINGTON...ALLENTOWN...BETHLEHEM...
EASTON
1259 PM EST WED FEB 14 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

SNOWFALL ACCUMULATIONS HAVE BEEN AROUND 6 TO 8 INCHES IN SEVERAL COUNTIES
BUT THERE HAVE BEEN SEVERAL INCHES OF SLEET CAPPED BY FREEZING
RAIN.

A COMBINATION OF SLEET AND FREEZING RAIN WITH SNOW WILL CONTINUE
FOR THE NEXT SEVERAL HOURS BEYOND THE RUSH HOUR.

DANGEROUS DRIVING CONDITIONS ARE EXPECTED THROUGH THE EVENING
HOURS.

THE PRECIPITATION WILL BE ENDING THIS EVENING AND IT WILL TURN
COLD WITH GUSTY NORTHWEST WINDS. 

$$

NJZ001-PAZ054-055-150000-
/O.CON.KPHI.WS.W.0001.000000T0000Z-070215T0000Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
1259 PM EST WED FEB 14 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

SNOWFALL ACCUMULATIONS REPORTED HAVE BEEN UP TO EIGHT AND A HALF
INCHES WITH MORE THIS EVENING. IN ADDITION...THERE HAS BEEN SEVERAL
INCHES OF SLEET REPORTED UNDER THE SNOW COVER. 

DANGEROUS DRIVING CONDITIONS ARE EXPECTED THROUGH THE EVENING
HOURS.

THE PRECIPITATION WILL BE ENDING THIS EVENING AND IT WILL TURN
COLD WITH GUSTY NORTHWEST WINDS.



$$

PAZ060-142100-
/O.EXB.KPHI.WW.Y.0004.000000T0000Z-070214T2100Z/
BERKS-
INCLUDING THE CITY OF...READING
1259 PM EST WED FEB 14 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

SNOWFALL ACROSS THE COUNTY HAS BEEN 6 TO 8 INCHES SO FAR. 

VERY LIGHT FREEZING RAIN OR SLEET WILL CONTINUE FOR THE NEXT
COUPLE OF HOURS AND CONTRIBUTE TO ICY CONDITIONS ESPECIALLY ON THE
UNTREATED HIGHWAYS. 

MOTORISTS ARE URGED TO USE EXTREME CAUTION DRIVING THROUGH THE
RUSH HOUR. 

WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING. 

$$

PAZ067-068-070-071-142100-
/O.EXT.KPHI.WW.Y.0004.000000T0000Z-070214T2100Z/
CHESTER-MONTGOMERY-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WEST CHESTER...NORRISTOWN...MEDIA
1259 PM EST WED FEB 14 2007

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

VERY LIGHT FREEZING RAIN OR SLEET WILL CONTINUE FOR THE NEXT
COUPLE OF HOURS AND CONTRIBUTE TO ICY CONDITIONS ESPECIALLY ON THE
UNTREATED HIGHWAYS. SNOWFALL ACCUMULATIONS HAVE BEEN 4 TO 6 INCHES
AND THERE IS A COATING OF SLEET AND FREEZING RAIN.

MOTORISTS ARE URGED TO USE EXTREME CAUTION DRIVING THROUGH THE
RUSH HOUR. 

WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING. 

$$

NJZ008>010-012-015-PAZ069-150000-
/O.CON.KPHI.WW.Y.0004.000000T0000Z-070215T0000Z/
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BUCKS-
INCLUDING THE CITIES OF...MORRISTOWN...FLEMINGTON...SOMERVILLE...
NEW BRUNSWICK...TRENTON...DOYLESTOWN
1259 PM EST WED FEB 14 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

VERY LIGHT FREEZING RAIN OR SLEET WILL CONTINUE FOR THE NEXT
COUPLE OF HOURS AND CONTRIBUTE TO ICY CONDITIONS ESPECIALLY ON THE
UNTREATED HIGHWAYS. 

MOTORISTS ARE URGED TO USE EXTREME CAUTION DRIVING THROUGH THE
RUSH HOUR. 

WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING. 

 

$$

EBERWINE/NICKELSBERG/ROBERTSON/KRUZDLO
000 
WWUS41 KPHI 142115
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EST WED FEB 14 2007

NJZ001-007-PAZ054-055-061-062-142215-
/O.CAN.KPHI.WS.W.0001.000000T0000Z-070215T0000Z/
SUSSEX-WARREN-CARBON-MONROE-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...JIM THORPE...
STROUDSBURG...ALLENTOWN...BETHLEHEM...EASTON
415 PM EST WED FEB 14 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
WINTER STORM WARNING. 

$$

NJZ008>010-012-015-PAZ069-142215-
/O.CAN.KPHI.WW.Y.0004.000000T0000Z-070215T0000Z/
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BUCKS-
INCLUDING THE CITIES OF...MORRISTOWN...FLEMINGTON...SOMERVILLE...
NEW BRUNSWICK...TRENTON...DOYLESTOWN
415 PM EST WED FEB 14 2007

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

$$

PAZ060-067-068-070-071-142215-
/O.EXP.KPHI.WW.Y.0004.000000T0000Z-070214T2100Z/
BERKS-CHESTER-MONTGOMERY-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...READING...WEST CHESTER...NORRISTOWN...
MEDIA
415 PM EST WED FEB 14 2007

...WINTER WEATHER ADVISORY HAS EXPIRED...

THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. 

$$

KRUZDLO

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Feb 14, 9:25 AM EST, 1 hour 2 minutes earlier.

Area forecast discussion, Feb 14, 9:25 AM EST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
925 AM EST WED FEB 14 2007

.UPDATE...
SURFACE LOW JUST OFF BUOY 44409 AND MOVING SLOWLY NNE HUGGING THE NJ
COAST. BY 00Z LOW WILL BE NEAR CAPE COD. COMPOSITE RADAR SHOWS AN
END TO THE PRECIPITATION ACROSS THE DELAWARMA AND MOST OF DELAWARE
INTO EXTRME SNJ. WIDE RANGE OF TEMPERATURES UPPER 40S ALONG
SOUTHEAST COAST TO THE TEENS NW OF PHL. WILL BE UPDATING SOME PUBLIC
PRODUCTS AND CANCELLING SEVERAL WATCHES AND WARNINGS. GOOD MIXTURE
CONTINUES IN THE LEHIGH VALLEY AND THIS WILL CONTINUE FOR A COUPLE
MORE HOURS.  WINDS ON THE SRN DEL COAST AROUND TO THE WEST AND
NORTHWEST, SO WELL BE SAYING GOODBY TO THE NEAR 50 DEGREE
TEMPERATURES.

.AVIATION UPDATE...

WIDE AREA OF IFR ACROSS THE EASTERN US WITH A POCKET OF VFR WX IN
NORTHERN VIRGINIA. AS THE SYSTEM MOVES TO THE NORTHEAST, SOME
CLEARING MAY MOVE INTO SOUTHERN PA BUT WITH A RETURN TO COLD AIR
ADVECTION, SOME LOWER CLOUDS RETURN IF WE GET THE BREAK AND SNOW
SHOWERS IN THE AFTERNOON. WILL TAKE A CLOSER LOOK SHORTLY.

&&
.MARINE...UPDATE

MARINE SENT BUT ONLY TO END SOME PCPN THIS MORNING.

&&

EBERWINE

.AVIATION UPDATE /12Z-12Z/...
THE 6:00 AM TEMP AT KPHL WAS 29 DEGREES, WHICH MIGHT BE THE HIGH FOR
THE DAY THERE AS THE WIND CONTINUES TO BACK TO A MORE NORTHERLY
DIRECTION.  CONDITIONS REMAINED RELATIVELY WARM AT KMIV AND KACY,
AND THEY SHOULD STAY ABOVE FREEZING THROUGH MID TO LATE AFTERNOON.
HOWEVER, ITS LOOKING MORE AND MORE LIKELY THAT KPHL, KILG, KPNE AND
KTTN WILL REMAIN BELOW FREEZING.  MEANWHILE, KABE AND KRDG SHOULD
NOT GET MUCH ABOVE THE LOWER 20S TODAY.

WITH NOT MUCH AIR TRAFFIC INTO OR OUT OF KPHL OVER THE PAST SEVERAL
HOURS, WE WERE UNABLE TO FIND ANY RECENT ACARS DATA.  HOWEVER,
LOOKING AT THE VAD WIND PROFILE FROM KDIX, IT LOOKS AS THOUGH THE
COLD AIR REMAINS ABOUT 3000 FEET THICK OVER KPHL AND VCNTY.  QUITE A
DEEP LAYER OF COLD AIR TO ERODE WHILE FIGHTING A NORTHEAST SURFACE
WIND THAT IS REINFORCING THE COLD AIR IN THE LOWEST LEVELS.

AS A RESULT OF THE EXPECTED SURFACE TEMPS, AND WITH A GOOD DEAL OF
WARM AIR ALOFT, THE MAIN PRECIP TYPES SHOULD BE SNOW AND SLEET WITH
A LITTLE FREEZING RAIN AT KRDG AND KABE, AND FREEZING RAIN WITH SOME
SLEET AT KTTN, KPNE, KPHL AND KILG.  IT SHOULD REMAIN ALL RAIN AT
KMIV AND KACY INTO EARLY AFTERNOON.  AS THE WIND BACKS TO THE
NORTHWEST THIS AFTERNOON, THE PRECIP SHOULD CHANGE BACK TO SNOW AND
SLEET AT THE TAIL END OF THE EVENT FOR ALL EIGHT OF OUR TAF SITES.

WEVE KEPT IFR CEILINGS FOR THE BALANCE OF THIS MORNING.  CEILINGS
MAY IMPROVE SLIGHTLY, PERHAPS TO 1000 OR 1500 FEET FOR THIS
AFTERNOON AND EVENING AS THE WIND BACKS TO THE NORTHWEST.  VSBY
VALUES SHOULD BOUNCE FROM MVFR TO IFR AT LEAST THROUGH MID AFTERNOON
AS PRECIP RATES VARY.

BASED ON RADAR DATA AND GUIDANCE, WERE CONTINUING TO EXPECT THE
HEAVIEST PRECIP THROUGH ABOUT 1500 UTC.

THE CLOUD COVER IS NOT EXPECTED TO GO OVER TO SCATTERED UNTIL
TONIGHT.

&&

.PREV DISCUSSION...
/ISSUED 518 AM EST WED FEB 14 2007/

UPDATE...
UPDATED PUBLIC PRODUCTS ISSUED TO DROP THE ADVISORY FOR MARYLANDS
EASTERN SHORE COUNTIES. THE COASTAL FLOOD ADVISORY HAS ALSO BEEN
CANCELED.

PREV DISCUSSION...
/ISSUED 417 AM EST WED FEB 14 2007/

SHORT TERM /TODAY THROUGH THURSDAY NIGHT/...
A 995 MB LOW WAS LOCATED OVER THE VA COAST EARLY THIS MORNING.
PRESSURES ARE FALLING RAPIDLY WITH THE LOW AND IT IS EXPECTED TO
TRACK NORTHWARD TODAY ALONG THE COAST. SIGNIFICANT AMOUNTS OF
MOISTURE AND DYNAMICS ACCOMPANY THE LOW, SO A WEALTH OF WEATHER
PROBLEMS EXPECTED OVER OUR REGION TODAY.

AN ICE STORM WARNING HAS BEEN ISSUED FOR MUCH OF THE DELAWARE
VALLEY AND UP INTO NE NJ. TEMPERATURES IN THESE AREAS NOT CHANGING
TOO MUCH AS A SIGNIFICANT PUNCH OF WARM AIR HAS ARRIVED ALOFT. ICE
ACCUMULATIONS OF 1/4 TO 1/2 INCH EXPECTED, WITH PERHAPS 1/2 OF INCH
OF SLEET AS WELL. THIS WEATHER WILL HAVE SIGNIFICANT IMPACTS ON
TRAVEL ACROSS THE AREA TODAY. TRAVEL, ONLY IF NECESSARY AND PLAN
ON A MUCH LONGER THAN NORMAL JOURNEY.

IN THE SOUTHERN POCONOS AND NORTHERN NJ, THE PRECIPITATION SHOULD
REMAIN ALL SNOW WITH ACCUMULATIONS UP TO A FOOT IN THESE AREAS.
THE SNOW SHOULD WIND DOWN EARLY TONIGHT, BUT BRISK WINDS MAY CAUSE
SOME BLOWING SNOW ISSUES. WIND CHILL READINGS WILL DROP TO 0 TO
-10 TONIGHT.

FURTHER TO THE SOUTH, THE WINTER WEATHER ADVISORY IS STILL IN
EFFECT FOR THE EASTERN SHORE AREAS OF MD, WHERE TEMPERATURES HAVE
LINGERED NEAR FREEZING. I EXPECT TO BE ABLE TO DROP THAT SHORTLY
AS TEMPERATURES ARE SLOWLY RISING ABOVE FREEZING TO THE SOUTH. THE
ADVISORY IN OTHER AREAS WAS DROPPED EARLIER, AS THE EAST WIND OFF
THE OCEAN HAS BROUGHT WARMER TEMPERATURES WITH IT.

WEATHER CONDITIONS WILL IMPROVE FROM SOUTH TO NORTH THIS AFTERNOON
AS COOLER AND DRIER AIR FLOWS IN FROM THE NW BEHIND THE DEPARTING
LOW. THE BRISK CONDITIONS WILL LAST THROUGH THE NIGHT AND INTO
THURSDAY WITH LITTLE SNOW EXPECTED, EXCEPT SOME SNOW SHOWERS IN
THE POCONOS.

LONG TERM /FRIDAY THROUGH TUESDAY/...
NO CHANGES WERE MADE TO THE EXTENDED FORECAST FOR THE MORNING
ISSUANCE. A CLIPPER SYSTEM MAY BRING SOME SNOW SHOWERS TO THE
REGION SATURDAY NIGHT AND SUNDAY.

MARINE...
WE HAVE NOT MADE MUCH CHANGE TO THE MARINE FORECAST EARLY THIS
MORNING.  AT 3:00 AM, THE LOW WAS CENTERED OVER EXTREME NORTHEASTERN
NORTH CAROLINA.  IT WILL ZIP TO THE NORTHEAST, PASSING OVER OR JUST
TO THE EAST OF OUR OCEAN WATERS DURING THE LATE MORNING AND EARLY
AFTERNOON.  IT WILL CONTINUE ON TO SOUTHEASTERN NEW ENGLAND BY
EVENING.

THE STRONG FLOW, ESPECIALLY ON THE BACK SIDE OF THE SYSTEM, WILL
CONTINUE TO NECESSITATE A GALE WARNING.  WE HAVE EXTENDED THE GALE
WARNING UNTIL NOON ON THURSDAY FOR OUR OCEAN WATERS AND FOR DELAWARE
BAY.

CONDITIONS SHOULD SETTLE DOWN A BIT FOR FRIDAY AND THE WEEKEND, WITH
PERHAPS A CLIPPER TYPE SYSTEM ON SATURDAY NIGHT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...ICE STORM WARNING UNTIL 10 AM EST THIS MORNING FOR PAZ067>071.

     WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR PAZ054-
     055.

     FLOOD WATCH THROUGH THIS EVENING FOR PAZ070-071.

     WINTER STORM WARNING UNTIL NOON EST TODAY FOR PAZ060>062.

NJ...ICE STORM WARNING UNTIL 10 AM EST THIS MORNING FOR NJZ008>010-
     012-013-015>019.

     WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR NJZ001.

     FLOOD WATCH THROUGH THIS EVENING FOR NJZ012-013-015>019.

     WINTER STORM WARNING UNTIL NOON EST TODAY FOR NJZ007.

DE...ICE STORM WARNING UNTIL 10 AM EST THIS MORNING FOR DEZ001.

     FLOOD WATCH THROUGH THIS EVENING FOR DEZ001.

MD...ICE STORM WARNING UNTIL 10 AM EST THIS MORNING FOR MDZ008-012.

     FLOOD WATCH THROUGH THIS EVENING FOR MDZ008.

MARINE...GALE WARNING UNTIL 12 PM EST THURSDAY FOR
     ANZ430-431-450>455.

&&

SHORT TERM/LONG TERM...OHARA
AVIATION/MARINE/TIDES...IOVINO
Hazardous weather outlook, Feb 14, 4:35 AM EST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 AM EST WED FEB 14 2007

NJZ001-PAZ054-055-150945-
SUSSEX-CARBON-MONROE-
435 AM EST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT
A STORM SYSTEM MOVING ALONG THE EAST COAST TODAY WILL BRING SNOW
TO THE AREA. THIS SNOW WILL BE HEAVY AT TIMES, WITH ACCUMULATIONS
OF 6 TO 10 INCHES POSSIBLE. AREAS OF BLOWING SNOW ARE POSSIBLE
TONIGHT AS WINDS SWITCH AROUND TO NORTHWEST  BEHIND THE DEPARTING STORM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED. SPOTTERS ARE ENCOURAGED TO
SEND REPORTS OF SNOW AND ICE ACCUMULATIONS TODAY.

DEZ001-MDZ008-NJZ007>010-012-013-015-017>019-PAZ060>062-067>071-
150945-
NEW CASTLE-CECIL-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
435 AM EST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT
AN ICE STORM WARNING HAS BEEN ISSUED FOR THE FIRST PART OF TODAY. A
LOW PRESSURE SYSTEM MOVING UP THE EAST COAST WILL BRING QUITE A
BIT OF FREEZING RAIN AND SLEET THIS MORNING AND EARLY AFTERNOON.
ICE ACCUMULATIONS OF 1/4 TO 1/2 INCH ARE EXPECTED. ONCE THE
PRECIPITATION ENDS, BRISK WINDS MAY CREATE AREAS OF BLACK ICE AND
SLIPPERY ROADS CONDITIONS/

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED. SPOTTERS ARE ENCOURAGED TO
SEND REPORTS OF SNOW AND ICE ACCUMULATIONS TODAY.

DEZ002>004-NJZ014-016-020>027-150945-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-EASTERN MONMOUTH-SALEM-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
435 AM EST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT
A STORM SYSTEM MOVING UP THE EAST COAST WILL BRING RAIN AND PATCHY
SLEET AND FREEZING RAIN TO THE AREA TODAY. SOME SLIPPERY CONDITIONS
ARE POSSIBLE EARLY THIS MORNING, BUT THE WEATHER WILL IMPROVE THIS
AFTERNOON. WINDS WILL BECOME BRISK LATER TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

MDZ012-015-019-020-150945-
KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
435 AM EST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT
PATCHY FREEZING RAIN WILL END EARLY THIS MORNING, AND PERIODS OF
RAIN WILL END LATER THIS MORNING. WINDS WILL INCREASE LATER TODAY
AS DRIER AIR MOVES OVER THE REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED. SPOTTERS ARE ENCOURAGED TO
SEND REPORTS OF SNOW AND ICE ACCUMULATIONS TODAY.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 1:44 AM ESTIce Storm WarningPHIDelaware, Philadelphia8 hr

Nearby

Winter Weather Advisories in New Jersey, 2007Winter Weather Advisories in Pennsylvania, 2007Winter Weather Advisories in Maryland, 2007Every winter weather advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.